# SDR DALA2023041703020

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2721314) DURING INSPECTION FOUND FLOOR SUPPORT ANGLE STA 500D-500E CHAFED. REPAIRED FLOOR BEAM (SUPPORT) AT STA 500D-500E LH IAW BOEING 737-800 SRM 53-00-53-2R-2.
